Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Norethindrone Birth Control Pill

Have any of you ever taken the birth control pill called Norethindrone or (Nora-Be)? Did it make you gain weight? Did you get any symptoms?

Answer Question
 
heatherb8924

Asked by heatherb8924 at 4:47 PM on Feb. 3, 2010 in General Parenting

Level 1 (2 Credits)
Answers (2)
  • I've been on norethindrone and didn't have any symptoms, but I've been on several different Pills over the years and never gotten symptoms from any.
    missanc

    Answer by missanc at 4:51 PM on Feb. 3, 2010

  • It says one of the symptoms can be dizziness and it can get worse with alcohol. Did any of you ever get that or depression with it?
    heatherb8924

    Answer by heatherb8924 at 4:52 PM on Feb. 3, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.